Becca asked in Science & MathematicsMedicine · 8 months ago

So I m a 13 year old, and I just took five 200mg Ibuprofen tablets. Will I die?

14 Answers

Relevance
  • 8 months ago
    Best answer

    Drink a couple of glasses of water and then drink one glass of water every hour for the next 6 hours. You were only supposed to have taken 2. This is going to make you a little bit itchy and your heart might beat a little bit faster than normal but you're not going to die from five of them. The danger in overdosing on over-the-counter analgesics is that it causes liver damage! You just can't take enough over-the-counter analgesics to kill you instantly! Don't make you sicker than a dog get you rushed to the hospital and then the hospital will release you after 3 days and then you'll get sick a week later and have to go back for the liver damage.

  • 7 months ago

    Many people believe that for pain more severe than mild headaches or simple injuries, "more" of a pain medicine will produce more effective results.

    This is not true. First, you need to wait half an hour or so for an over-the-counter pain medication to kick in. Second, the possible side effects of even an ordinary NSAID pain reliever are worse if too much is taken at once.

    Stick to the recommended dosage, as shown on the bottle or the package.

  • Anonymous
    7 months ago

    I know this was a few days ago however I do hope if this was some type of 'cry for help' instead of a mistake in doseage, that you speak with a parent, teacher or another adult you trust. Im sure you have a a lot friends and family that love you. If you did take the medication to try and hurt yourself please talk to someone. There is no problem too big to be worked through, it will always get better as long as you're here.

  • 8 months ago

    Call 911 to be safe

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • D g
    Lv 7
    8 months ago

    you might ask a doctor but it also depends on body size too some 13 year old are as big as houses

  • 8 months ago

    I doubt it. It might cause you a good upset of the stomach though. That stuff screws with my stomach even in normal doses. Depending on your weight and few other factors, you are probably about double the max you ought to take. That isn't a deadly dose, but it isn't exactly good either.

  • 8 months ago

    no, 800 mg is a normal (but high) dose. One extra would not hurt.

  • Murzy
    Lv 7
    8 months ago

    you won't die

  • 8 months ago

    No you wont die but if you don't get to ER soon and get your stomach pumped you will be in severe pain and vomiting for several days and damage your stomach lining and your digestive system and damage all your internal organs which I presume you are female will affect periods and any future chance of having babies.

    • Becca8 months agoReport

      Cool. I doth know if I am to believe you tho, as I have done quiet a bit of research, and all it says is that I can get some damage to my body and possible vomiting for 24 hours at most

  • Anonymous
    8 months ago

    So, no you won't. But you need to resolve your problem. Whatever it is.

Still have questions? Get answers by asking now.